MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLINE CV CATHETER, POLYURETHANE SINGLE-LUMEN, 6F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 POWERLINE CV CATHETER, POLYURETHANE SINGLE-LUMEN, 6F; CHRONIC CATHETERS
Model Number 0700610
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 07/2023).
 
Event or Problem Description
It was reported that during a catheter placement, the device allegedly had an external leak near catheter and hub.The procedure was completed using another device.There was no reported patient injury.

Brand Name
POWERLINE CV CATHETER, POLYURETHANE SINGLE-LUMEN, 6F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11479366
Report Number3006260740-2021-00824
Device Sequence Number3876992
Product Code LJS
UDI-Device Identifier00801741036590
UDI-Public(01)00801741036590
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K051417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0700610
Device Catalogue Number0700610
Device Lot NumberREDT0449
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age10 YR